Volume 22, Issue 5
H-Stability of Runge-Kutta Methods with Variable Stepsize for System of Pantograph Equations

Yang Xu, Jing-jun Zhao & Ming-zhu Liu

J. Comp. Math., 22 (2004), pp. 727-734

Published online: 2004-10

Preview Full PDF 205 1763
Export citation
  • Abstract

This paper deals with R-stability of Runge-Kutta methods with variable stepsize for the system of pantograph equations. It is shown that both Runge-Kutta methods with nonsingular matrix coefficient A and stiffly accurate Runge-Kutta methods are R-stable if and only if the modulus of stability function at infinity is less than 1.

  • Keywords

Delay differential equations Stability Runge-Kutta method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-727, author = {}, title = {H-Stability of Runge-Kutta Methods with Variable Stepsize for System of Pantograph Equations}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {5}, pages = {727--734}, abstract = { This paper deals with R-stability of Runge-Kutta methods with variable stepsize for the system of pantograph equations. It is shown that both Runge-Kutta methods with nonsingular matrix coefficient A and stiffly accurate Runge-Kutta methods are R-stable if and only if the modulus of stability function at infinity is less than 1. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10299.html} }
TY - JOUR T1 - H-Stability of Runge-Kutta Methods with Variable Stepsize for System of Pantograph Equations JO - Journal of Computational Mathematics VL - 5 SP - 727 EP - 734 PY - 2004 DA - 2004/10 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10299.html KW - Delay differential equations KW - Stability KW - Runge-Kutta method AB - This paper deals with R-stability of Runge-Kutta methods with variable stepsize for the system of pantograph equations. It is shown that both Runge-Kutta methods with nonsingular matrix coefficient A and stiffly accurate Runge-Kutta methods are R-stable if and only if the modulus of stability function at infinity is less than 1.
Yang Xu, Jing-jun Zhao & Ming-zhu Liu. (1970). H-Stability of Runge-Kutta Methods with Variable Stepsize for System of Pantograph Equations. Journal of Computational Mathematics. 22 (5). 727-734. doi:
Copy to clipboard
The citation has been copied to your clipboard